# SDR AALA20150506004

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 1,405 hours, 614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER & EMER OPERATION CYLINDER PRESS LOW.  CHARGED CYLINDER TO WITHIN LIMITS IAW AMM 52-10-00.
